MathSciNet Relay Station
MathSciNet bibliographic data
MR200695 46.10
Eggleston, H. G. Sets of constant width in finite dimensional Banach spaces. Israel J. Math. 3 1965 163–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement